Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 183, NWS Atlanta, GA

June 22, 20197 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 9:09 PM EDT for 7 counties in Georgia. It was in force for 36 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 9:09 PM EDT (01:09 UTC)
Expired
Jun 22, 2019, 9:45 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, GA, Dawson County, GA, Gilmer County, GA, Gordon County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 131 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 9:23 PM EDTTSTM WND DMG3 Sw Ball Ground, GATREE BLOCKING ROADWAY ON BALL GROUND HWY.
Jun 22, 9:30 PM EDTTSTM WND DMGJuno, GATREES DOWN ACROSS ELLIOT FAMILY PARKWAY SE OF EMMA.
Jun 22, 9:33 PM EDTTSTM WND DMG1 Wnw Fausett Lake, GATREE DOWN AT HWY 136 AND EAGLE RIDGE RD.
Jun 22, 9:34 PM EDTTSTM WND DMG1 N Fausett Lake, GATREES DOWN ON FAUSETTS LAKE RD.
Jun 22, 9:34 PM EDTTSTM WND DMG4 Nne Hollis Lathem Res, GATREE DOWN AT HWY 53 AND HANDY CORNER.
Jun 22, 9:35 PM EDTTSTM WND DMG1 Ese Fausett Lake, GATREE DOWN ON GOSHEN CHURCH RD.
Jun 22, 9:35 PM EDTTSTM WND DMG2 Nnw Jasper, GAUTILITY LINE DOWN NEAR THE 1700 BLOCK OF HOOD RD NE OF JASPER GA.
Jun 22, 9:35 PM EDTTSTM WND DMG2 Sse Fausett Lake, GATREE DOWN NEAR PLEASANT UNION CHURCH ALONG STEVE TATE HWY.
Jun 22, 9:35 PM EDTTSTM WND DMG3 Ese Fausett Lake, GATREE DOWN AT HWY 183 AND HWY 136.
Jun 22, 9:38 PM EDTTSTM WND DMG2 Ene Juno, GATREE DOWN ALONG HWY 136.
Jun 22, 9:40 PM EDTTSTM WND DMG4 Se Amicalola Falls St, GATREE DOWN ON HWY 52 BEFORE BAILEY WATERS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:27 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2342 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

695 
WUUS52 KFFC 230109
SVRFFC
GAC057-085-123-129-187-213-227-230145-
/O.NEW.KFFC.SV.W.0183.190623T0109Z-190623T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
909 PM EDT Sat Jun 22 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Cherokee County in north central Georgia...
  Southwestern Lumpkin County in north central Georgia...
  Southern Gilmer County in north central Georgia...
  Southeastern Murray County in northwestern Georgia...
  Western Dawson County in north central Georgia...
  Northeastern Gordon County in northwestern Georgia...
  Pickens County in north central Georgia...

* Until 945 PM EDT.

* At 908 PM EDT, a severe thunderstorm was located over Roundtop, or
  9 miles southwest of Ellijay, moving southeast at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Canton, Chatsworth, Jasper, Ellijay, Ball Ground, Nelson, Waleska,
  East Ellijay, Talking Rock, Buffington, Fairmount, Ranger,
  Amicalola Falls State Park, Sequoyah Lake, Juno, Fausett Lake, Len
  Foote Hike Inn, Cartecay, Talmadge and Oakman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3462 8420 3461 8419 3462 8418 3456 8403
      3433 8424 3433 8426 3432 8426 3418 8439
      3458 8486 3474 8483 3480 8466
TIME...MOT...LOC 0108Z 300DEG 50KT 3457 8457 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
172 
WWUS52 KFFC 230129
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
929 PM EDT Sat Jun 22 2019

GAC129-213-230138-
/O.CAN.KFFC.SV.W.0183.000000T0000Z-190623T0145Z/
Murray GA-Gordon GA-
929 PM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MURRAY AND
NORTHEASTERN GORDON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Georgia.

LAT...LON 3462 8420 3460 8419 3461 8419 3462 8417
      3456 8403 3433 8424 3433 8426 3432 8426
      3418 8439 3440 8465 3444 8466 3446 8465
      3449 8466 3463 8465 3472 8446
TIME...MOT...LOC 0128Z 300DEG 50KT 3442 8426 

$$

GAC057-085-123-187-227-230145-
/O.CON.KFFC.SV.W.0183.000000T0000Z-190623T0145Z/
Cherokee GA-Lumpkin GA-Gilmer GA-Dawson GA-Pickens GA-
929 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR NORTHERN CHEROKEE...SOUTHWESTERN LUMPKIN...SOUTHERN GILMER...
WESTERN DAWSON AND PICKENS COUNTIES...

At 928 PM EDT, a severe thunderstorm was located near Hollis Lathem
Reservoir, or 8 miles west of Dawsonville, moving southeast at 60
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Canton, Jasper, Ellijay, Ball Ground, Nelson, Waleska, East Ellijay,
Talking Rock, Buffington, Amicalola Falls State Park, Sequoyah Lake,
Juno, Fausett Lake, Len Foote Hike Inn, Cartecay, Talmadge, Tate,
Hinton, McKee and Union Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3462 8420 3460 8419 3461 8419 3462 8417
      3456 8403 3433 8424 3433 8426 3432 8426
      3418 8439 3440 8465 3444 8466 3446 8465
      3449 8466 3463 8465 3472 8446
TIME...MOT...LOC 0128Z 300DEG 50KT 3442 8426 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$
347 
WWUS52 KFFC 230140
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
940 PM EDT Sat Jun 22 2019

GAC057-085-123-187-227-230150-
/O.EXP.KFFC.SV.W.0183.000000T0000Z-190623T0145Z/
Cherokee GA-Lumpkin GA-Gilmer GA-Dawson GA-Pickens GA-
940 PM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHEROKEE...
SOUTHWESTERN LUMPKIN...SOUTHERN GILMER...WESTERN DAWSON AND PICKENS
COUNTIES WILL EXPIRE AT 945 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Georgia.

LAT...LON 3462 8420 3460 8419 3461 8419 3462 8417
      3456 8403 3433 8424 3433 8426 3432 8426
      3418 8439 3440 8465 3444 8466 3446 8465
      3449 8466 3463 8465 3472 8446
TIME...MOT...LOC 0140Z 300DEG 50KT 3434 8410 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 9:00 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 22, 9:00 PM EDT, 9 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
900 PM EDT Sat Jun 22 2019

.SHORT TERM /Tonight through Sunday Night/...
Main concerns are timing of strong/severe convection tonight and
likelihood/timing Sunday.

Pattern still dominated by NW flow aloft. MCS over TN dissipated
as it moved into north GA however scattered convection initiated
ahead of the outflow boundary. SBCAPE quite high over west and
south parts of CWA with lesser values north and east towards upper
trough. Steep mid level lapse rates and high CAPE density also
noted on 18Z sounding here. 4500 J/kg SBCAPE one of the highest
rawinsonde-observed values I've seen in this area. Even with weak
vertical wind shear (~10kt 0-1km and ~15kt 0-6km bulk shear mags),
with such high parcel vs environmental temp differences, expect
very strong updrafts which could briefly rotate with sufficient
small-scale, ambient horizontal vorticity from topographical
interactions or other features. In other words, can't rule out
brief tornado in very high CAPE-low shear environments. Wind
gusts to 70mph main threat with hail up to 1.5 inch possible.
Could see a couple reports of slightly larger hail if favorable
rotating updraft develops.

Ongoing convection should start to diminish after sunset, but
can't rule out another MCS moving into the area overnight in this
pattern. Hires model guidance again not conclusive on this, but
some runs do indicate at least MCS remnants moving into far north
GA around midnight affecting mainly north GA. Have tried to keep
PoPs going overnight there. Assuming there will be a quiet
morning Sun, storms should fire again in the afternoon. CAPE a bit
lower and even less shear, but likely to see a few reach severe
criteria before diminishing after 9 PM.

After this afternoon, heat indices not expected to reach criteria
thru the rest of the weekend but monitoring potential early next
week.

SNELSON

.LONG TERM /Monday through Saturday/...
To begin the short term period, the ridge at the mid levels will
have positioned itself over the forecast area, bringing an end to
the northwesterly flow aloft. Although the influence of the ridge
should reduce rain chances during the day on Monday, it may not be
strong enough to suppress afternoon convection. These lowered
PoPs, however, will be short-lived as the ridge axis will continue
to flatten out and move to the east of Georgia. On Monday night
into Tuesday, a weakening trough will traverse the eastern CONUS,
dropping a surface front into the southeast. With the main trough
axis far away to the north near the Great Lakes region Monday
night/Tuesday morning, the front itself will not be particularly
strong or well-defined. Model guidance is trending towards better
agreement that this front will allow for an increase in the
convective coverage across north Georgia on Monday night into
Tuesday morning, although the latest GFS is wetter and longer-
lived than the ECMWF.

A more zonal flow pattern aloft will then set up over the
southeastern CONUS by early Tuesday and the frontal boundary will
stall over northern Georgia during the middle parts of the work
week. This frontal boundary will serve as a focus for diurnally
driven convection each day through mid-week. A broad upper ridge
begins to build in over the west-central CONUS on Wednesday and
slowly move eastward going into the end of the week. Meanwhile,
weak inverted troughing will remain in place over the southeast.
With ample Gulf moisture over the area, typical summertime
conditions are expected during the latter half of next week, with
scattered convection each afternoon.

High temperatures through the period will range from near average to
about 5 degrees above average, with mainly upper 80s in north
Georgia and low to mid 90s in central Georgia. Low temperatures will
be a little higher than climatological normals at about 4 to 8
degrees above average, with upper 60s in north Georgia and low 70s
in central Georgia expected. The warmest part of the long term
period will be on Monday, when dewpoints in the low to mid 70s will
likely contribute to heat index values in excess of 100 across
central Georgia.

King

&&

.PREV DISCUSSION... /Issued 215 PM EDT Sat Jun 22 2019/

UPDATE...
MCS in TN continues to weaken with only residual outflow boundary
moving into far north GA attm. Scattered convection already
firing over middle GA and NE AL in very warm and unstable airmass
however. Will likely see additional convection go up on outflow
boundary with increasing coverage overall. SPC MD recently issued
indicates Svr Tstm watch likely coming out soon.

SNELSON

&&

.AVIATION...
00Z Update...
Scattered showers/thunderstorms lingering past 06z but should
gradually diminish. Some mvfr ceilings possible around sunrise.
Could be gusts over 35kts with any thunderstorm. Surface winds
will remain W to WNW but will vary in storm areas. Another round of
showers/thunderstorms likely Sunday afternoon.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  71  94 /  40  40  30  20
Atlanta         74  90  73  91 /  40  40  30  20
Blairsville     67  83  65  85 /  50  40  30  40
Cartersville    71  91  71  90 /  40  40  20  30
Columbus        75  94  74  94 /  40  20  10   5
Gainesville     72  87  71  90 /  40  40  30  20
Macon           73  93  72  96 /  40  40  30   5
Rome            71  92  71  90 /  40  30  20  30
Peachtree City  72  91  71  92 /  40  40  20  10
Vidalia         75  93  74  97 /  50  50  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...

Severe Thunderstorm Watch until 11 PM EDT this evening for the
following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...
Butts...Cherokee...Clarke...Crawford...Crisp...Dawson...Dodge...
Dooly...Fannin...Forsyth...Gilmer...Gordon...Gwinnett...Hall...
Houston...Jackson...Jasper...Jones...Laurens...Lumpkin...Macon...
Madison...Marion...Monroe...Morgan...Murray...Newton...Oconee...
Peach...Pickens...Pulaski...Putnam...Rockdale...Schley...
Stewart...Sumter...Taylor...Telfair...Towns...Twiggs...Union...
Walton...Webster...Wheeler...White...Whitfield...Wilcox...
Wilkinson.

&&

SHORT TERM...41
LONG TERM....King
AVIATION...41
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 9 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1153 AM EDT Sat Jun 22 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231600-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1153 AM EDT Sat Jun 22 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
again this afternoon. A few severe thunderstorms are possible with
damaging winds, large hail, frequent lightning and locally heavy
rainfall. An isolated tornado cannot be ruled out.

A Heat Advisory has been issued for southeast portions of the
outlook area. Heat Indices will approach 105 degrees in the
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are expected across the area
Sunday through Thursday, primarily in the afternoon and evening
hours. A chance for isolated severe thunderstorm cannot be ruled
out, especially on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Spotters are
encouraged to submit reports of any severe weather through the web by
going to weather.gov/atlanta.

In the hours before

Local storm report, Jun 22, 8:09 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             2 WNW JACK BROWN ESTATE 32.71N  83.82W
06/22/2019  E1.50 INCH       CRAWFORD           GA   TRAINED SPOTTER

            SPOTTER REPORTED HAIL APPROXIMATELY THE SIZE OF PING
            PONG BALLS JUST NW OF BYRON.

&&

EVENT NUMBER FFC1900400

THIEM
Special weather statement, Jun 22, 8:12 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
812 PM EDT Sat Jun 22 2019

GAZ002>005-230045-
Whitfield GA-Catoosa GA-Walker GA-Murray GA-
812 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...NORTHERN
WALKER AND MURRAY COUNTIES UNTIL 845 PM EDT...

At 811 PM EDT...a strong thunderstorm was over Fort Oglethorpe, or 7
miles west of Ringgold...moving east at 45 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dalton, Chatsworth, Ringgold, Fort Oglethorpe, Rossville,
Chickamauga, Varnell, Lookout Mountain, Eton, Tunnel Hill, Cohutta,
Crandall, Sumac, Gregory, Blue Spring, Fairview, Conasauga Lake,
Beaverdale, Chattanooga  Valley and Fort Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8462 3486 8462 3483 8458 3479 8461
      3478 8464 3472 8466 3480 8545 3487 8544
      3498 8536 3499 8532
TIME...MOT...LOC 0011Z 282DEG 37KT 3493 8524

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 22, 8:13 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
813 PM EDT Sat Jun 22 2019

GAZ033-034-045-046-057-230045-
North Fulton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Henry GA-
813 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...ROCKDALE...
DEKALB...SOUTHWESTERN GWINNETT AND NORTHERN HENRY COUNTIES UNTIL 845
PM EDT...

At 813 PM EDT...a line of strong thunderstorms was along a line
extending from Sandy Springs to Hidden Valley Park...and moving east
at 50 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Atlanta, Decatur, Conyers, Sandy Springs, Dunwoody, Duluth,
Snellville, Lilburn, Chamblee, Norcross, Doraville, Clarkston, Stone
Mountain, Avondale Estates, Lithonia, Berkeley Lake, Pine Lake,
Tucker, Belvedere Park and North Decatur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3394 8440 3400 8411 3381 8397 3380 8397
      3379 8398 3378 8396 3364 8394 3361 8397
      3359 8424 3361 8426 3363 8426 3364 8427
      3365 8431 3388 8445 3389 8444 3391 8445
TIME...MOT...LOC 0013Z 276DEG 41KT 3393 8438 3361 8423

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 22, 8:16 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     1 N BAUGHS CROSSROADS   32.93N  85.02W
06/22/2019                   TROUP              GA   PUBLIC

            A FEW TREES DOWN ON GA HWY 219 BETWEEN BARTLEY RD AND
            BAUGHS CROSS RD

&&

EVENT NUMBER FFC1900401

SNELSON
Special weather statement, Jun 22, 8:50 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
850 PM EDT Sat Jun 22 2019

GAZ005>008-230115-
Gilmer GA-Union GA-Murray GA-Fannin GA-
850 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILMER...
NORTHWESTERN UNION...NORTHEASTERN MURRAY AND FANNIN COUNTIES UNTIL
915 PM EDT...

At 850 PM EDT...a strong thunderstorm was near Cisco, or 14 miles
northeast of Chatsworth...moving southeast at 20 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Blue Ridge, Morganton, Hemp, Jones Mill, Higdon, Nottely Dam, Hurst,
Gregory, Ivy Log, Loving, Cohutta Wilderness, Epworth, Tennga,
Mineral Bluff, Cisco, Cherry Log and Colwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3499 8397 3474 8427 3493 8482 3499 8474
TIME...MOT...LOC 0050Z 330DEG 19KT 3496 8467

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 8:55 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
855 PM EDT Sat Jun 22 2019

GAZ034-047>049-230130-
Morgan GA-Walton GA-Gwinnett GA-Newton GA-
855 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...WALTON...SOUTHEASTERN
GWINNETT AND NORTHEASTERN NEWTON COUNTIES UNTIL 930 PM EDT...

At 855 PM EDT...a line of strong thunderstorms was along a line
extending from Loganville to near Herndonville to near Farrar...and
moving southeast at 45 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Monroe, Covington, Madison, Snellville, Loganville, Social Circle,
Grayson, Walnut Grove, Rutledge, Newborn, Mansfield, Bostwick,
Between, Good Hope, Buckhead, Jersey, Pannell, Parks Mill, Apalachee
and Ebenezer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3347 8360 3353 8368 3351 8369 3349 8367
      3348 8369 3350 8371 3349 8371 3348 8372
      3370 8389 3390 8403 3380 8361 3374 8345
      3366 8337 3360 8335 3358 8332 3348 8328
TIME...MOT...LOC 0055Z 297DEG 39KT 3383 8390 3371 8374 3351 8362

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:08 PM EDTSpecial Weather StatementFFCButts, Henry37 min
Jun 22, 8:12 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield33 min
Jun 22, 8:13 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale32 min
Jun 22, 8:17 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Taylor28 min
Jun 22, 8:20 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield25 min
Jun 22, 8:24 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Dooly, Houston, Macon, Peach51 min
Jun 22, 8:28 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox47 min
Jun 22, 8:34 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs26 min
Jun 22, 8:41 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield34 min
Jun 22, 8:50 PM EDTSpecial Weather StatementFFCFannin25 min
Jun 22, 8:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Wilcox25 min
Jun 22, 8:55 PM EDTSpecial Weather StatementFFCMorgan, Walton35 min
Jun 22, 9:11 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox34 min
Jun 22, 9:24 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 22, 9:33 PM EDTSpecial Weather StatementFFCDodge, Telfair27 min
Jun 22, 9:38 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler52 min
Jun 22, 9:45 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett, Hall, Lumpkin, White45 min
Jun 22, 10:20 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler40 min
Jun 22, 10:21 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Jackson, Madison, Oconee and 1 more39 min
Jun 22, 10:23 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 10:59 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 11:03 PM EDTSpecial Weather StatementFFCMadison, Wilkes27 min
Jun 23, 12:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 23, 1:50 PM EDTSpecial Weather StatementFFCBibb, Twiggs25 min
Jun 23, 2:08 PM EDTSpecial Weather StatementFFCLamar, Spalding37 min
Jun 23, 2:10 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Upson35 min
Jun 23, 2:14 PM EDTSpecial Weather StatementFFCCrawford, Peach31 min
Jun 23, 2:50 PM EDTSpecial Weather StatementFFCHouston, Peach, Pulaski, Wilcox25 min
Jun 23, 2:51 PM EDTSpecial Weather StatementFFCLamar, Monroe24 min
Jun 23, 2:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton50 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard37 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs, Wilkinson48 min
Jun 23, 3:15 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox45 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Walker, Whitfield50 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton39 min
Jun 23, 3:31 PM EDTSpecial Weather StatementFFCBleckley29 min
Jun 23, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
Jun 23, 3:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski22 min
Jun 23, 3:51 PM EDTSpecial Weather StatementFFCJasper54 min
Jun 23, 3:55 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 23, 3:58 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox62 min
Jun 23, 3:58 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale, Walton47 min
Jun 23, 4:00 PM EDTSevere Thunderstorm WarningFFCGwinnett, Walton45 min
Jun 23, 4:01 PM EDTSpecial Weather StatementFFCLaurens59 min
Jun 23, 4:05 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 23, 4:20 PM EDTSpecial Weather StatementFFCJasper, Putnam55 min
Jun 23, 4:21 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Morgan, Newton, Oconee, Walton39 min
Jun 23, 4:34 PM EDTSpecial Weather StatementFFCOglethorpe, Taliaferro, Warren, Wilkes26 min
Jun 23, 4:38 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler67 min
Jun 23, 4:42 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield33 min
Jun 23, 4:44 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens46 min
Jun 23, 4:55 PM EDTSpecial Weather StatementFFCJohnson35 min
Jun 23, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton48 min
Jun 23, 5:01 PM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes29 min
Jun 23, 5:09 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens18 min
Jun 23, 5:11 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield34 min
Jun 23, 5:23 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam52 min
Jun 23, 5:33 PM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren27 min
Jun 23, 5:34 PM EDTSpecial Weather StatementFFCJefferson26 min
Jun 23, 5:37 PM EDTSpecial Weather StatementFFCTaliaferro53 min
Jun 23, 6:03 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Taliaferro, Warren27 min
Jun 23, 6:25 PM EDTSpecial Weather StatementFFCJefferson35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.